# SDR CA120827006

- Difficulty date: August 16, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Engine: Pwa PW206B2
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, X
- Precautionary procedure: E, A

## Discrepancy

(CAN) UPON TAKEOFF AND BEFORE REACHING 40 KTS WHILE AT 30 FT HEIGHT, NR 2 ENGINE TOT, TORQUE AND N1 OSCILLATES BETWEEN 8-11 FLI,  FLIGHT LIMIT INDICATOR, WITH A GONG SOUND AND NR LIGHT COMES ON AND OFF.  NR 1 ENGINE TOT, TORQUE AND N1 DECREASES.  THE PILOT LANDED SAFELY.  PERFORMED BOTH ENGINES DCU DOWNLOAD.  NOTICED THAT AN N2 EXCEEDENCE WAS RECORDED ON NR 2 ENGINE AND REACH 115.66 PERCENT.  NO EXCEEDENCE WAS RECODED ON 1 ENGINE.  IT WAS RECOMMENDED TO REMOVE THE ENGINE TO FOLLOW THE REPAIR WORKSCOPE.
